# SDR SWAA2025093019674

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8913S
- Make and model: Boeing 737-8
- Aircraft serial: 42560
- Aircraft time: 6,604 hours, 3,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OUTBOARD EMERGENCY FLASHLIGHT BASE WILL NOT TEST.   REPLACED FLASHLIGHT BASE ASSEMBLY AND FLASHLIGHT PER AMM 25-64-00.
